default search action
"Adaptive stochastic Galerkin FEM for lognormal coefficients in ..."
Martin Eigel et al. (2020)
- Martin Eigel, Manuel Marschall, Max Pfeffer, Reinhold Schneider:
Adaptive stochastic Galerkin FEM for lognormal coefficients in hierarchical tensor representations. Numerische Mathematik 145(3): 655-692 (2020)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.